117 results for “Mathematical models”
Set a search alertSpecial issueMathematical Modeling and COVID-19 SeasonalityAmerican Journal of Engineering and Applied Sciences · 8 Mar 2021
Review ArticleOpen accessIn the abstractA Comprehensive Review of Post-Quantum Cryptography AlgorithmsSamandeep Kaur, Jaswinder SinghJournal of Computer Science, Vol. 22, Issue 9 · 25 Sep 2026 · 723 accessesView PDFCite
Research ArticleOpen accessIn the abstractStochastic and Deterministic Mathematical Modeling and Simulation to Evaluate the Novel COVID-19 Pandemic Control MeasuresEva Gupta, Nand Jee Kanu, Amartya Munot et al.American Journal of Infectious Diseases, Vol. 16, Issue 4 · 20 Nov 2020 · 8,456 accessesView PDFCite
Special issueA Survey of Applications of Physics and MathematicsAmerican Journal of Applied Sciences · 9 Oct 2020
Research ArticleOpen accessIn the abstractDrawdown and Drawup of Bi-Directional Grid Constrained Stochastic ProcessesAldo Taranto, Shahjahan KhanJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 14 Sep 2020 · 9,153 accessesView PDFCite
Review ArticleOpen accessIn the abstractAn Insight into the Simplified RP Transmission Network, Concise Baseline and SIR Models for Simulating the Transmissibility of the Novel Coronavirus Disease 2019 (COVID-19) OutbreakEva Gupta, Nand Jee KanuAmerican Journal of Infectious Diseases, Vol. 16, Issue 2 · 1 Jul 2020 · 7,586 accessesView PDFCite
Special issueSpecial Issue on Distribution Theory, Estimation and InferenceJournal of Mathematics and Statistics · 30 Nov 2019
Research ArticleOpen accessIn the abstractConstructing Gibbs Measure in a Rigorous WayFarida Kachapova, Ilias KachapovJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 29 Oct 2019 · 6,591 accessesView PDFCite
Research ArticleOpen accessIn the abstractDeveloping the Concept of Methodological Support for Designing and Assessing the Efficiency of Information Protection Systems of Standard Information Systems Considering Their VulnerabilitiesIslam Alexandrovich Alexandrov, Andrey Victorovich Kirichek, Vladimir Zhanovich Kuklin et al.Journal of Computer Science, Vol. 19, Issue 11 · 19 Sep 2023 · 5,307 accessesView PDFCite